# SDR HALA2017122600319

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 31,178 hours, 49,085 cycles
- System (JASC): 3400 · Navigation System
- Part: Via
- Part number: 4081570909
- Part serial: 02093762
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 3,253 hours, 7,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE AFTER GEAR RETRACTION.  RADIO ALTIMETER BEGAN TO ALERT.  STICK PUSHER FAILED,  WINDSHEAR DETECT FAILED,  BANK ANGLE SHOWED RAD AT 30 DEGREE LIMIT.  CONTINUITY CHECKED DATA BUSS WIRES FROM RA NR 1 R5-1006B G2 AND G3 TO VIA 31 AND VIA NR 2.   CHECKED WIRES FROM RA NR 2 DATA BUSS TO VIA NR 1 AND VIA 2. CONTINUITY CHECKED DATA TRASMITTER WIRES FROM RA NR 1 TO FCC NR 1 AND NR 2 R5-1006B B2 AND B3.  CONTINUITY CHECKED DATA TRANSMITTER WIRES FROM RA NR 2 R5-1006B B2, B3 TO FCC NR 1 AND FCC NR 2. MEGGED BOTH RA NR 1 TRANSMITTERS AND REC ANTENNA COAX.  BOTH CHECKED OK.  REPLACED RA NR 1 TRANSMITTER AND REC ANTENNAS. CHECKED OK IAW MM 34-42-02. BOTH VIA NR 1 AND 2 RTS CHECKED OK IAW MM 31-43-00.  BOTH FCC NR 1 AND 2 RTS CHECKED OK IAW MM 22-00-00.  REMOVED AND REPLACED THE GROUND SENSE RELAY R2-5003 IAW WDM 34-45-11.  SECURITY CHECKED GOOD.  REPLACED THE NR 1 VIA IAW AMM 31-43-01 AND REPLACED THE NR 1 RADIO ALTIMETER TRANSCEIVER IAW AMM 34-42-01. OPS CHECKED OK.
